PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 3 | 201-214
Tytuł artykułu

Self-homeomorphisms of the 2-sphere which fix pointwise a nonseparating continuum

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the space of orientation preserving homeomorphisms of the 2-sphere which fix pointwise a nontrivial nonseparating continuum is a contractible absolute neighborhood retract homeomorphic to the separable Hilbert space $l_2$.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics and Statistics, Drawer MA, Mississippi State University, Mississippi State, Mississippi 39762, U.S.A., fabel@math.msstate.edu
Bibliografia
  • [1] R. H. Bing, The Geometric Topology of 3-Manifolds, Amer. Math. Soc., Providence, R.I., 1983.
  • [2] B. L. Brechner, On stable homeomorphisms and imbeddings of the pseudo-arc, Illinois J. Math. 22 (1978), 630-661.
  • [3] T. Dobrowolski and H. Toruńczyk, Separable complete ANR's admitting a group structure are Hilbert manifolds, Topology Appl. 12 (1981), 229-235.
  • [4] B. Friberg, A topological proof of a theorem of Kneser, Proc. Amer. Math. Soc. 39 (1973), 421-426.
  • [5] O. Hanner, Some theorems on absolute neighborhood retracts, Ark. Mat. 1 (1951), 389-408.
  • [6] W. Haver, Topological description of the space of homeomorphisms on closed 2-manifolds, Illinois J. Math. 19 (1975), 632-635.
  • [7] D. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology 9 (1970), 25-33.
  • [8] W. B. R. Lickorish, A finite set of generators for the homeotopy group of a 2-manifold, Proc. Cambridge Philos. Soc. 60 (1964), 769-778.
  • [9] R. Luke and W. K. Mason, The space of homeomorphisms on a compact two-manifold is an absolute neighborhood retract, Trans. Amer. Math. Soc. 164 (1972), 273-285.
  • [10] W. K. Mason, The space of all self-homeomorphisms of a 2-cell which fix the cell's boundary is an absolute retract, ibid. 161 (1971), 185-205.
  • [11] C. Pommerenke, Boundary Behavior of Conformal Maps, Springer, Berlin, 1991.
  • [12] D. J. Sprows, Isotopy groups of bounded 2-manifolds, Kumamoto J. Sci. (Math.) 15 (1983), 73-77.
  • [13] J. van Mill, Infinite Dimensional Topology, North-Holland, Amsterdam, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i3p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.